Alert archive / Washington / Gale Warnings in 2017

Gale Warning 72, NWS Seattle, WA

October 6, 2017

NWS Seattle, WA issued this gale warning at Oct 6, 2017, 2:07 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 6, 2017, 2:07 PM PDT (21:07 UTC)
Expired
Oct 7, 2017, 2:30 AM PDT
In force
12 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

645 
WHUS76 KSEW 062107
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
207 PM PDT FRI OCT 6 2017

PZZ131-132-070515-
/O.UPG.KSEW.SC.Y.0246.000000T0000Z-171007T1200Z/
/O.NEW.KSEW.GL.W.0072.171006T2107Z-171007T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
207 PM PDT FRI OCT 6 2017

...GALE WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WIND AND WAVES...WEST WIND 25 TO 35 KNOTS EASING TO 15 TO 25
  KNOTS AFTER MIDNIGHT. WIND WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4
  FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-070515-
/O.CON.KSEW.SC.Y.0246.000000T0000Z-171008T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
207 PM PDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

* WIND AND WAVES...WEST WIND 20 TO 25 KNOTS. WIND WAVES 2 TO 4
  FEET. WEST SWELL 7 FEET BUILDING TO 10 FEET AT 12 SECONDS AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-135-070515-
/O.CON.KSEW.SC.Y.0246.000000T0000Z-171007T0700Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
207 PM PDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS WIND WAVES 2 TO 4 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-070515-
/O.CON.KSEW.SC.Y.0246.000000T0000Z-171007T1000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
207 PM PDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WIND WAVES 2 TO 4 
  FEET THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
788 
WHUS76 KSEW 070349
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
849 PM PDT FRI OCT 6 2017

PZZ130-070500-
/O.CAN.KSEW.SC.Y.0246.000000T0000Z-171007T1000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
849 PM PDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ131-132-071000-
/O.EXT.KSEW.GL.W.0072.000000T0000Z-171007T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
849 PM PDT FRI OCT 6 2017

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WIND AND WAVES...WEST WIND 25 TO 35 KNOTS EASING TO 15 TO 25
  KNOTS LATE TONIGHT. WIND WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4
  FEET LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-071200-
/O.EXB.KSEW.SC.Y.0246.000000T0000Z-171007T1300Z/
ADMIRALTY INLET-
849 PM PDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT SATURDAY. 

* WIND...WEST TO NORTHWEST WIND 15 TO 25 KNOTS DEVELOPING AROUND 
  MIDNIGHT. 

* WIND WAVES...2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-071000-
/O.EXT.KSEW.SC.Y.0246.000000T0000Z-171007T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
849 PM PDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WIND...SOUTHWEST WIND 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-071200-
/O.EXT.KSEW.SC.Y.0246.000000T0000Z-171007T1300Z/
PUGET SOUND AND HOOD CANAL-
849 PM PDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT SATURDAY...

* WIND...SOUTHWEST WIND 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-071200-
/O.CON.KSEW.SC.Y.0246.000000T0000Z-171008T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
849 PM PDT FRI OCT 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS. WIND WAVES 3 TO 5 
  FEET. WEST SWELL 7 FEET BUILDING TO 10 FEET AT 12 SECONDS AFTER 
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
942 
WHUS76 KSEW 070930
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
230 AM PDT SAT OCT 7 2017

PZZ131-132-071730-
/O.CAN.KSEW.GL.W.0072.000000T0000Z-171007T1000Z/
/O.EXB.KSEW.SC.Y.0246.000000T0000Z-171008T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
230 AM PDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...
...GALE WARNING HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WIND...WEST 15 TO 25 KNOTS...RISING TO 20 TO 30 KNOTS THIS
  EVENING.

* WIND WAVES...2 TO 4 FEET...BUILDING TO 3 TO 5 FEET THIS 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-071730-
/O.CAN.KSEW.SC.Y.0246.000000T0000Z-171008T0000Z/
/O.NEW.KSEW.SC.Y.0247.171007T2200Z-171008T1000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
230 AM PDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PDT SUNDAY. 

* WIND...NORTHWEST 15 TO 25 KNOTS.

* WAVES...WIND WAVES 3 TO 5 FEET. WEST SWELL 11 FEET AT 11 SECONDS
  THIS EVENING...BUILDING TO 13 FEET AT 13 SECONDS AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-071030-
/O.CAN.KSEW.SC.Y.0246.000000T0000Z-171007T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
230 AM PDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ110-071730-
/O.NEW.KSEW.RB.Y.0027.171007T2300Z-171009T0400Z/
GRAYS HARBOR BAR-
230 AM PDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 4 PM THIS
AFTERNOON TO 9 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 9 PM PDT SUNDAY. 

* COMBINED SEAS...BUILDING TO 10 TO 12 FEET LATE THIS AFTERNOON.

* BAR CONDITION...BECOMING ROUGH.

* FIRST EBB...600 AM THIS MORNING.

* SECOND EBB...630 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ130-071730-
/O.EXB.KSEW.SC.Y.0246.171007T2200Z-171008T1000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
230 AM PDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PDT SUNDAY. 

* WIND...WEST 15 TO 25 KNOTS THIS EVENING.

* WAVES...WEST SWELL 9 FEET AT 11 SECONDS THIS EVENING...BUILDING
  TO 11 FEET AT 13 SECONDS AFTER MIDNIGHT. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-071730-
/O.EXT.KSEW.SC.Y.0246.000000T0000Z-171008T1000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
230 AM PDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WIND...WEST WIND 15 TO 25 KNOTS...BECOMING NW THIS EVENING.

* WAVES...NORTHWEST SWELL 11 FEET AT 11 SECONDS TODAY...BUILDING
  TO 16 FEET AT 13 SECONDS BY LATE TONIGHT. WIND WAVES 3 TO 5
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-135-071300-
/O.CON.KSEW.SC.Y.0246.000000T0000Z-171007T1300Z/
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
230 AM PDT SAT OCT 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY
THIS MORNING...

* WIND...WEST TO NORTHWEST WIND 15 TO 25 KNOTS NORTH OF 
  SEATTLE... EASING EARLY THIS MORNING. 

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Oct 6, 8:40 AM PDT, 5 hours 27 minutes earlier.

Area forecast discussion, Oct 6, 8:40 AM PDT, 5 hours 27 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
840 AM PDT Fri Oct 6 2017

.SYNOPSIS...An approaching front will spread clouds across Western
Washington late today, with some rain mainly tonight. Northwest flow
aloft will bring showers this weekend, especially in the mountains,
with the snow level 4000 to 5000 feet. A ridge will build over the
area for sunny weather Monday. An upper trough will approach the
region Wednesday and Thursday.

&&

.SHORT TERM...No changes to the forecast. Bands of high clouds are
moving through Western Washington this morning as a front approaches
from the northwest. The front will bring a little rain by the end of
the day - mainly on the coast, Olympics, north interior, and
Cascades. Much of the interior lowlands will have mostly to partly
sunny skies today, with clouds increasing late in the day. The front
will move through the forecast area tonight, and it will bring
measurable precipitation to most of Western Washington. The nearly
westerly flow aloft means the greater Seattle metropolitan area will
be strongly rain shadowed, and rainfall will probably amount to just
a few hundredths of an inch.

Cool, moist west to northwest flow will follow the front Saturday
and Saturday night. There will be showers especially at the coast,
along the west slopes of the mountains, and probably in the Puget
Sound convergence zone at times. But there will be sun breaks too,
especially in the interior lowlands. The snow level will be 4000 to
5000 feet, and showers should be heavy enough to give a few inches
of snow to the mountains.

Drying northerly flow will develop Sunday ahead of an approaching
upper ridge. Showers will become mainly limited to the Cascades
and then end in the afternoon. Sunday night should again be clear
and cool. McDonnal/Burke

.LONG TERM...Previous discussion...The upper ridge will progress
across the area Monday, for a sunny day. An upper trough will move
across the region Tuesday, but models differ considerably on its
strength. For now our forecast leans toward the GFS, which keeps
most of the precipitation associated with the trough over British
Columbia. The models are in rough agreement that a fairly deep upper
trough will dig south along the British Columbia Wednesday, moving
close to or over our forecast area on Thursday. McDonnal

&&

.AVIATION...Clouds will increase today with the combination
of onshore flow and a cold front nearing the area. Some areas of
rain will develop in the North Cascades and on the north coast and
Olympics this afternoon. There will be areas of rain tonight but
perhaps not so much in the lee of the Olympics around Puget Sound.
Still, cigs will fall and close in this afternoon and evening and
the mountains will become obscured.

KSEA...Increasing clouds and a little rain later today. A breezy SSW
wind will pick up through the afternoon hours.

&&

.MARINE...A front is moving down over the area from the northwest
today--and onshore flow has already increased and will continue to
increase through the afternoon. Strong onshore flow with the
front and behind the front on Saturday will keep small craft
advisories going coast and Strait. Onshore flow will ease on
Sunday and will become more northwesterly Sunday afternoon.
Northwest flow will continue Monday as high pressure builds offshore.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory all waters except Admiralty Inlet.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.wrh.noaa.gov/sew/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:06 PM PDTSmall Craft AdvisorySEW66 hr

Nearby

Gale Warnings in Washington, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.